# SDR SWAA2016092007979

- Difficulty date: August 23, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 69,551 hours, 55,593 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LOWER CORNER HOLE CRACKED AT BS 294.5, WL 208.    REPAIRED THE FLOORBEAM IAW ER AND EA.
